# SDR AALA201510309007

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 48,337 hours, 22,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Missing
- Location: Survival Kit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAFT SURVIVAL KIT IN THE FWD RT OVERHEAD COMPARTMENT MISSING D RINGS.  REPLACED SURVIVAL KIT IN FWD RT OVERHEAD COMPARTMENT.
